J. Ambjorn, B. Durhuus, and T. Jonsson, THREE-DIMENSIONAL SIMPLICIAL QUANTUM GRAVITY AND GENERALIZED MATRIX MODELS, Modern Physics Letters A, vol.06, issue.12, p.1133, 1991.
DOI : 10.1142/S0217732391001184

N. Sasakura, TENSOR MODEL FOR GRAVITY AND ORIENTABILITY OF MANIFOLD, Modern Physics Letters A, vol.06, issue.28, p.2613, 1991.
DOI : 10.1142/S0217732391003055

P. , D. Francesco, P. H. Ginsparg, and J. Zinn-justin, 2-D Gravity and random matrices, Phys. Rept, vol.2549306153, issue.1, 1995.

G. Hooft, A planar diagram theory for strong interactions, Nuclear Physics B, vol.72, issue.3, p.461, 1974.
DOI : 10.1016/0550-3213(74)90154-0

C. Itzykson and J. B. Zuber, The planar approximation. II, Journal of Mathematical Physics, vol.21, issue.3, p.411, 1980.
DOI : 10.1063/1.524438

B. Eynard, Topological expansion for the 1-hermitian matrix model correlation functions., Journal of High Energy Physics, vol.47, issue.11, pp.31-0407261, 2004.
DOI : 10.1016/S0920-5632(96)00602-0

B. Eynard and N. Orantin, Algebraic methods in random matrices and enumerative geometry, 2008.
URL : https://hal.archives-ouvertes.fr/hal-00340602

R. Gurau, Colored Group Field Theory, Communications in Mathematical Physics, vol.24, issue.1, p.69, 2011.
DOI : 10.1007/s00220-011-1226-9

R. Gurau, The Complete 1/N Expansion of Colored Tensor Models in Arbitrary Dimension, Annales Henri Poincar??, vol.574, issue.1, 2012.
DOI : 10.1007/s00023-011-0118-z

V. Bonzom, R. Gurau, and V. Rivasseau, limit: Uncoloring the colored tensor models, Physical Review D, vol.85, issue.8, p.84037, 2012.
DOI : 10.1103/PhysRevD.85.084037

URL : https://hal.archives-ouvertes.fr/hal-00816588

V. Bonzom, R. Gurau, A. Riello, and V. Rivasseau, Critical behavior of colored tensor models in the large N limit, Nuclear Physics B, vol.853, issue.1, p.11053122, 2011.
DOI : 10.1016/j.nuclphysb.2011.07.022

URL : https://hal.archives-ouvertes.fr/hal-00594192

W. Kaminski, D. Oriti, and J. P. Ryan, Towards a double scaling limit for tensor models: probing sub-dominant orders, New Journal of Physics, vol.16, issue.6
DOI : 10.1088/1367-2630/16/6/063048

S. Dartois, R. Gurau, and V. Rivasseau, Double scaling in tensor models with a quartic interaction, Journal of High Energy Physics, vol.2, issue.9, pp.1309-088, 2013.
DOI : 10.1007/JHEP09(2013)088

R. Gurau and G. Schaeffer, Regular colored graphs of positive degree, Annales de l???Institut Henri Poincar?? D, vol.3, issue.3, 2013.
DOI : 10.4171/AIHPD/29

V. Bonzom, R. Gurau, J. P. Ryan, and A. Tanasa, The double scaling limit of random tensor models, Journal of High Energy Physics, vol.330, issue.9
DOI : 10.1007/JHEP09(2014)051

V. Bonzom, R. Gurau, and V. Rivasseau, The Ising model on random lattices in arbitrary dimensions, Physics Letters B, vol.711, issue.1
DOI : 10.1016/j.physletb.2012.03.054

URL : https://hal.archives-ouvertes.fr/hal-00816593

V. Bonzom, R. Gurau, and M. Smerlak, -spin glasses with correlated disorder, Journal of Statistical Mechanics: Theory and Experiment, vol.2013, issue.02, p.2003, 2013.
DOI : 10.1088/1742-5468/2013/02/L02003

URL : https://hal.archives-ouvertes.fr/ineris-00963112

R. Gurau, The 1/N Expansion of Tensor Models Beyond Perturbation Theory, Communications in Mathematical Physics, vol.21, issue.3
DOI : 10.1007/s00220-014-1907-2

S. Dartois, A Givental-like formula and bilinear identities for tensor models, Journal of High Energy Physics, vol.01, issue.8
DOI : 10.1007/JHEP08(2015)129

Y. Cedex-france, Q. Eu-d-centre-de-recherches-mathématiques, C. E. , L. , and C. Umr, Université d'Anger, Département de mathématiques ? Author's e-mail: viet, Faculté des Sciences, 2 Boulevard Lavoisier